MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT XL SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT XL SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00367 and 3002806535-2021-00368.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty on (b)(6) 2020.Subsequently, a revision procedure due to pain in the lateral component was performed on (b)(6) 2021.Drs assessment was he may have "overstuffed" the medial compartment.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.X-ray review could not be performed due to low quality images.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the item 159561,1 complaint reported with the item 154928 and 2 complaints reported with the item 166576 (including the initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00367-1, 3002806535-2021-00368-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product location unknown.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty on (b)(6) 2020.Subsequently, a revision procedure due to pain in the lateral component was performed on (b)(6) 2021.Drs assessment was he may have overstuffed the medial compartment.

Brand Name
OXF ANAT BRG LT XL SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12405612
Report Number3002806535-2021-00366
Device Sequence Number5292202
Product Code NRA
UDI-Device Identifier05019279786077
UDI-Public05019279786077
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2020
Device Model NumberN/A
Device Catalogue Number159561
Device Lot Number3680208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;